К теории однолистных функций

Г.М. Голузин

Matematiceskij sbornik

  • Volume: 48, Issue: 3, page 383-388
  • ISSN: 0368-8666

How to cite


Голузин, Г.М.. "К теории однолистных функций." Matematiceskij sbornik 48.3 383-388. <http://eudml.org/doc/65107>.

author = {Голузин, Г.М.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {rus},
number = {3},
pages = {383-388},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории однолистных функций},
url = {http://eudml.org/doc/65107},
volume = {48},

AU - Голузин, Г.М.
TI - К теории однолистных функций
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 48
IS - 3
SP - 383
EP - 388
LA - rus
KW - Complex functions
UR - http://eudml.org/doc/65107
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.